Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to get rid of cracks in the corner of my lips?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i have cracks in the corner of my lips that get red,burn and a crust forms on them...please help me get rid of this curse!
Posted Wed, 5 Feb 2014 in Skin Hair and Nails
Answered by Dr. Sree Gouri SR 49 minutes later
Brief Answer: Angular chelitis Detailed Answer: Hi, Thanks for the query. According to your description the condition you mentioned could be angular chelitis. It can occur due to causes like: - Continuously saliva touching the area -Frequently licking the area -Unable to close the mouth properly due to braces etc -Vitamin deficiency -Iron deficiency -Fungal infection etc. So, you once consult dermatologist and get examined to find out the presence of fungal infection. If there is any evidence of fungal infection, you may need antifungal cream. And avoid licking the area, take multivitamin and mineral supplements. After cracks heal better to use lip balm as a preventive measure. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor